# SDR UPS00433059

- Difficulty date: June 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15201506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.  SEAT TRACK CRACKED BS 440 AND BS460 RBL 64.     SECTION OF SEAT TRACK REPLACED FROM BS 430 TO BS 460 IAW SRM 53-10-0 5, FIG. 1A, DETAIL 1V
